# SDR UALA2013071705015

- Difficulty date: July 15, 2013
- Submitted: September 3, 2013
- Operation: Air carrier
- Aircraft: N403UA
- Make and model: Airbus A320-232
- Aircraft serial: 442
- Aircraft time: 65,495 hours, 24,307 cycles
- Engine: Iae V2527A5
- System (JASC): 3230 · Landing Gear Retraction/Extension System
- Part: Control Unit
- Part number: 801780388013
- Part serial: 241
- Condition: Malfunctioned
- Location: Mlg
- Stage of operation: TX
- How discovered: O
- Nature of condition: J
- Precautionary procedure: D

## Discrepancy

CREW REPORTED LG CIU 1 FAULT.  REPLACED NR 1 LGCIU REF AMM.  ACCOMPLISHED TEST, OK AND NO FAULTS DISPLAYED.
